# SDR QXEA200501390

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 10,787 hours, 11,488 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 5114904
- Part serial: K0121
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 25 hours, 24 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2391 - LOUD BUZZING SOUND COMING FROM THE CABIN.  BUZZING STOPPED WHEN POWER TRANSFER UNIT WAS TURNED OFF.  MAINTENANCE REMOVED AND REPLACED PTU IAW AMM 29-11-61, PG 401-407, 501-503.  BLED AND SERVICED NR 1 AND NR 2 HYD SYSTEM.  GROUND CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE
